TYLENOL Extra Strength PM Caplets 24 ea
복용법: 만 12세 ~성인. 취침30분~1시간전 2정복용
Extra Strength Pain Reliever / Nighttime Sleep Aid Caplets
- Temporary Relief of Occasional Headaches & Minor Aches & Pains with Accompanying Sleeplessness-두통.근육통증.각종통증을 임시적으로 해소 및 깊은수면취함.
- Contains No Aspirin-아스피린 미함유.
- Non-Habit Forming-습관적복용 금지
Helps relieve minor aches and pains while helping you fall asleep, and is non-habit forming when used as directed.
Active Ingredients: Acetaminophen (500 mg in Each Caplet), Diphenhydramine HCl (25 mg in Each Caplet)